Male and 51. Typical Symptoms: lack of energy, very tired at end of day, just plain ole blahhhhh
Professional Career, high stress.
Typically to bed at 10:30 and up at 6:30 (when not working out) and 5:20 when working out.
Eating habits are very good, but not optimal: Low fat, healthy, plus no smoking or drinking.
175 lbs, 6'4" -- Yeah, probably would call me skinny. Body fat 11% and BMI 21.4
Oh yeah, not working out but active lifestyle
LDL- P 1222
LDL - C 154
HDL - C 63
Cholesterol 224 ( high but see next two)
HDL - P 39.4
Small LDL-P 351
LDL Size 21.7
LP- IR Score (insulin resistance) 13
T3 Free 3.1
T4, Free (direct) 1.28
CBC, WBC 5.9
CBC, RBC 4.64
Testosterone, Serum 404
Free Testosterone (direct) 8.6
C-reative Protein 0.21 (Yeah!)
Estrogens, total 56 (ideal I believe is around 20)
Thyriod Peroxidate <6
Result: Put on Cypoinate, .35ML per week (200mg/ML -- No cycling.) This results in 70MG per week and one Anastrozole 1 MG with each injection.
First couple of weeks sex drive up, energy levels up and I started working out. Now, 6 weeks in, I am back to tired and less energy. I do feel better than before starting the Cyp, but I would not say it is more than 15% better.
I have upped my protein intake considerably (ON Ultimate Whey), am taking a good multivitamin, and am being even more conscious about level of simple carbs.
I am now waiting on updated labs for Total T, Free T, Estradial, Estrogen and TSH. I suspect I need higher than 70 per week.
Now, finally, for the opinion part.
I assume since I am not cycling that my body's production of Test. is limited at best. I felt much better the first few weeks because I had not only my own Test production but also the injection, and now I am "living" with the injection only?
If my goal is to be healthy and to get from 175 pounds to 210 pounds with an 8-10% body fat, what Testosterone, Serum (now 404) levels should I be maintaining (in general terms)?
Thanks in advance for your advice and counsel on this topic. ANY advice is appreciated.
I hope this is posted to the correct forum.......